# SDR SWIA2020012147881

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL FROM FS310.00 TO FS319.00 HAS CORROSION.        (C-CHECK)   RO:1/17/2020PERFORMED BLEND REPAIR TO RH FLOOR SILL FROM F.S 310 TO F.S 319 REF. BOMBARDIER REO.
